# SDR SWAA2022122986190

- Difficulty date: December 8, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL IRSS 229 AT LT WING.   REPLACED CORRUGATED PLATE AND FASTENERS ON TRAILING EDGE IRSS 229 LT WING IAW SRM 51-10-02 ITEM 9.
